آمار

تعداد نشریات25
تعداد شماره‌ها454
تعداد مقالات4,631
تعداد مشاهده مقاله7,018,972
تعداد دریافت فایل اصل مقاله4,695,889
Kakati, P., Borkotokey, S.. (1398). Generalized interval-valued intuitionistic fuzzy Hamacher generalized Shapley Choquet integral operators for multicriteria decision making. نشریه علمی دانشگاه سیستان و بلوچستان, 17(1), 121-139. doi: 10.22111/ijfs.2020.5115
P. Kakati; S. Borkotokey. "Generalized interval-valued intuitionistic fuzzy Hamacher generalized Shapley Choquet integral operators for multicriteria decision making". نشریه علمی دانشگاه سیستان و بلوچستان, 17, 1, 1398, 121-139. doi: 10.22111/ijfs.2020.5115
Kakati, P., Borkotokey, S.. (1398). 'Generalized interval-valued intuitionistic fuzzy Hamacher generalized Shapley Choquet integral operators for multicriteria decision making', نشریه علمی دانشگاه سیستان و بلوچستان, 17(1), pp. 121-139. doi: 10.22111/ijfs.2020.5115
Kakati, P., Borkotokey, S.. Generalized interval-valued intuitionistic fuzzy Hamacher generalized Shapley Choquet integral operators for multicriteria decision making. نشریه علمی دانشگاه سیستان و بلوچستان, 1398; 17(1): 121-139. doi: 10.22111/ijfs.2020.5115


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.